
ROSYCAP ASP 10/150MG CAPSULE 10'S
By AKUMENTIS HEALTHCARE LIMITED
Contains: ASPIRIN/ACETYLSALICYLIC ACID 150 MG+ROSU...(See More)

Product Summary
Offer Price | ₹ 86.7 |
---|---|
Your Savings | ₹ 15.30 (15% on MRP) |
devnarayan yadav
Reviewed on 06 Dec 2022
devnarayan yadav
Reviewed on 06 Dec 2022
Find the medicine which was quite hard to find in the vicinity
vast chance
Reviewed on 10 Jun 2023
vast chance
Reviewed on 10 Jun 2023
Great experience wonderful experience nice palce for low cost medicine
Neha Pathak
Reviewed on 10 Feb 2024
Neha Pathak
Reviewed on 10 Feb 2024
Can get the medicines here on pocket friendly rates !
Pravas Ranjan Acharya
Show More
Reviewed on 24 May 2023
Pravas Ranjan Acharya
Reviewed on 24 May 2023
(Translated by Google) This is the right medkart for generics. (Original) Generic ke liye ye sah Show More
Tarun Ezava
Show More
Reviewed on 22 Jun 2023
Tarun Ezava
Reviewed on 22 Jun 2023
Awesome experience every time i get medicine on time and they have delivery on time also staff are v Show More